# SDR SWIA2024072500008

- Difficulty date: July 8, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 20,182 hours, 11,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON END OF RH INBOARD SEAT TRACK BETWEEN FRAME 84 AND 85.     (C-CHECK RO 7/22/2024)    PERFORMED PERMANENT SPLICE REPAIR ON RH INBD FLOOR BEAM SEAT TRACK FR 83-84 REF. ETD2022-170-022163 REV. B. CHANGE IN WEIGHT MEASURES 308.96 GRAMS. WEIGHT LESS THAN 2.5 LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
